# SDR 2ARF201010003

- Difficulty date: October 13, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 52,022 hours, 36,936 cycles
- Engine: Pwa JT8D219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10091003
- Part serial: 02707182C
- Condition: Cracked
- Part time: 18,279 hours, 11,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A BIRD STRIKE WAS DETECTED ON ACFT RADOME.  MX PERFORMED A BIRD STRIKE INSP IAW 05-51-18 DETECTING A CRACK OF 21 INCHES LENGTH AND 15 INCHES WIDE IN THE MENTIONED RADOME, OUT OF OPERATION LIMITS. TECH REPLACED RADOME IAW MM 53-51-00, ALL CORRECT.
